# SDR DALA2017011000264

- Difficulty date: January 10, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 51,065 hours, 18,490 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7120 · Engine Mount Section
- Part: Thrust Link
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND NR 2 ENGINE INBD THRUST LINK HAS PLAY.  MAINTENANCE REMOVED AND REPLACED THE THRUST LINK IAW AMM 71-21-02.
